Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 23 found articles
 
 
  Convergence of the Newton method and uniqueness of zeros of vector fields on Riemannian manifolds
 
 
Title: Convergence of the Newton method and uniqueness of zeros of vector fields on Riemannian manifolds
Author: Li, Chong
Wang, Jinhua
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 48 (2005) nr. 11 pages 1465-1478
Year: 2005
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands